AMS eContent Search Results
Matches for: msc=(17B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 149 found      Go to page: 1 2 3 4 5

[91] J. E. Humphreys. Modular representations of simple Lie algebras. Bull. Amer. Math. Soc. 35 (1998) 105-122. MR 1605399.
Abstract, references, and article information   
View Article: PDF

[92] Ruedi Suter. The number of lattice points in alcoves and the exponents of the finite Weyl groups. Math. Comp. 67 (1998) 751-758. MR 1443124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Alfred G. Noël. Nilpotent orbits and theta-stable parabolic subalgebras. Represent. Theory 2 (1998) 1-32. MR 1600330.
Abstract, references, and article information   
View Article: PDF

[94] Jiang Cuipo and Meng Daoji. The classification of complete Lie algebras with commutative nilpotent radical. Proc. Amer. Math. Soc. 126 (1998) 15-23. MR 1401732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Wolfgang Soergel. On the $\mathfrak n$-cohomology of limits of discrete series representations. Represent. Theory 1 (1997) 69-82. MR 1445512.
Abstract, references, and article information
View Article: PDF

[96] Said Benayadi. A new characterization of semisimple Lie algebras. Proc. Amer. Math. Soc. 125 (1997) 685-688. MR 1353376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Bruce N. Allison, Saeid Azam, Stephen Berman, Yun Gao and Arturo Pianzola. Extended affine Lie algebras and their root systems. Memoirs of the AMS 126 (1997) MR 1376741.
Book volume table of contents   

[98] A. W. Knapp. A quick proof of the classification of simple real Lie algebras. Proc. Amer. Math. Soc. 124 (1996) 3257-3259. MR 1340392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Yung Yu. On Jacobian Ideals Invariant by a Reducible $s\ell(2,\mathbf{C})$ Action. Trans. Amer. Math. Soc. 348 (1996) 2759-2791. MR 1355078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Mark R. Sepanski. $L\sb 2(q)$ and the rank two Lie groups: their construction in light of Kostant's conjecture . Trans. Amer. Math. Soc. 347 (1995) 3983-4021. MR 1308021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Kevin W. J. Kadell. A proof of the $q$-Macdonald-Morris conjecture for $BC_n$. Memoirs of the AMS 108 (1994) MR 1140650.
Book volume table of contents   

[102] Robert A. Gustafson. Some $q$-beta and Mellin-Barnes integrals on compact Lie groups and Lie algebras . Trans. Amer. Math. Soc. 341 (1994) 69-119. MR 1139492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Aidan Schofield. The field of definition of a real representation of a quiver $Q$ . Proc. Amer. Math. Soc. 116 (1992) 293-295. MR 1072091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Leonid Faybusovich. Toda flows and isospectral manifolds . Proc. Amer. Math. Soc. 115 (1992) 837-847. MR 1128727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Ronald Evans. A character sum for root system $G\sb 2$ . Proc. Amer. Math. Soc. 114 (1992) 627-635. MR 1073525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Helmut Strade and Robert Lee Wilson. Classification of simple Lie algebras over algebraically closed fields of prime characteristic. Bull. Amer. Math. Soc. 24 (1991) 357-362. MR 1071032.
Abstract, references, and article information   
View Article: PDF

[107] Frank G. Garvan and Gaston Gonnet. Macdonald's constant term conjectures for exceptional root systems. Bull. Amer. Math. Soc. 24 (1991) 343-347. MR 1078471.
Abstract, references, and article information   
View Article: PDF

[108] Meighan I. Dillon. Weight strings in nonstandard representations of Kac-Moody algebras . Trans. Amer. Math. Soc. 320 (1990) 161-169. MR 964898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Georgia Benkart and J. Marshall Osborn. Simple Lie algebras of characteristic $p$ with dependent roots . Trans. Amer. Math. Soc. 318 (1990) 783-807. MR 955488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Gordon Brown. A class of simple Lie algebras of characteristic three . Proc. Amer. Math. Soc. 107 (1989) 901-905. MR 993742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Robert W. Deckhart. On the arithmetic of weight spaces in the root lattice . Proc. Amer. Math. Soc. 106 (1989) 81-86. MR 967484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Wilfried Schmid. Homogeneous complex manifolds and representations of semisimple Lie groups. Math. Surveys Monogr. 31 (1989) 223-286.
Book volume table of contents
View Article: PDF

[113] Robert Lee Wilson. Correction to: ``Cartan subalgebras of simple Lie algebras'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 234} (1977), no.\ 2, 435--446; MR0480650 (58 \#806)] . Trans. Amer. Math. Soc. 305 (1988) 851-855. MR 924780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] David H. Collingwood. Representations of rank one Lie groups. II. $n$-cohomology. Memoirs of the AMS 74 (1988) MR 954949.
Book volume table of contents

[115] Dragomir Ž. Đoković. Proof of a conjecture of Kostant . Trans. Amer. Math. Soc. 302 (1987) 577-585. MR 891636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Michael J. Heumos. Produced representations of Lie algebras and Harish-Chandra modules . Trans. Amer. Math. Soc. 302 (1987) 523-534. MR 891633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] D. J. Britten and F. W. Lemire. A classification of simple Lie modules having a $1$-dimensional weight space . Trans. Amer. Math. Soc. 299 (1987) 683-697. MR 869228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Rolf Farnsteiner. The associative forms of the graded Cartan type Lie algebras . Trans. Amer. Math. Soc. 295 (1986) 417-427. MR 831207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Kevin J. Carlin. Extensions of Verma modules . Trans. Amer. Math. Soc. 294 (1986) 29-43. MR 819933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Daniel R. Farkas. The stretched weight lattices of a Weyl group . Proc. Amer. Math. Soc. 92 (1984) 473-477. MR 760928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 149 found      Go to page: 1 2 3 4 5